# SDR IPXA2023031791916

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 62,234 hours, 20,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR: RH TRIM SEAL LOOSE - FALLSOUT FROM THE TOP.REPOSITIONED DISLODGED TRIM SEALS ON THE FWD SIDE OF THE CREW ENTRY DOOR IAW B767 MM 52-09-01.
